# SDR SWIA972667

- Difficulty date: June 23, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Aircraft time: 34,696 hours, 42,455 cycles
- Engine: Pwa PW118B
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Hose
- Condition: Failed
- Location: Lt Eng Deice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE AIR INLET FAILED. RETURNED TO THE FIELD. REPLACED HOSE TO LEFT ENG INLET DEICE.  OPS CHECKS GOOD.
